# SDR SWAA2022013153587

- Difficulty date: December 15, 2021
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 38,945 hours, 23,467 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK PLATE ASSY TRAILING EDGE LOCATED IRSS 216 RT WING ; 2021-567112 / [01] REPLACED PLATE ASSY TRAILING EDGE LOCATED IRSS 216 RT WING IAW B737-700 SRM 51-40-02 AND B737-700 SRM 51-10-02 PARAGRAPH 9. SEE INDIVIDUAL SIGN OFF BELOW.; [02] REPLACED PLATE ASSY TRAILING EDGE LOCATED IRSS 216 RT WING IAW B737-700 SRM 51-40-02 AND B737-700 SRM 51-10-02 PARAGRAPH 9. SEE INDIVIDUAL SIGN OFF BELOW. TASK COMPLETED
